You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Equations for Large Vibrations of Strings
Stuart S. Antman
The American Mathematical Monthly
Vol. 87, No. 5 (May, 1980), pp. 359-370
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/2321203
Page Count: 12
You can always find the topics here!Topics: String, Mathematical problems, Wave equations, Vibration, String theory, Equations of motion, Mathematical integrals, Physics, Mathematical functions, Partial differential equations
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The American Mathematical Monthly © 1980 Mathematical Association of America